# SDR 20010404CW002

- Difficulty date: February 28, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Aircraft: N350MN
- Make and model: Piper PA-31-350
- Aircraft serial: 318152042
- Aircraft time: 3,073 hours
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 5423224
- Condition: Cracked
- Location: Elevator
- Part time: 3,073 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH ELEVATOR SPARS CRACKED.  INITIAL INSPECTION ADVISED AT 2500 HOURS TT. THIS WAS FIRST INSPECTION NOTE: TOTAL TIME 3073.
